# SDR AALA202502175170

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: D30664609
- Part serial: A7043RP
- Condition: Low Pressure
- Location: Zone 800 Slide
- Part time: 3,430 hours, 579 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LOW PRESSURE SLIDE RAFT ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA. MAINTENANCE REPLACED SLIDE RAFT ON PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW TO JOB CARD 26C84152006.
